# SDR SWIA2021062258867

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Constricted
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT RAIL HAS MULTIPLE SPOTS OF CORROSION ,SCRATCHES AND GOUGES FROM FS364.00-FS409.00+112     (C-CHECK - RO 6/19/21) / REMOVED CORROSION, SCRATCHES AND GOUGES FROM  L/H SIDE SEAT RAIL FROM FS364.00-FS409.00+112. REF: CRJ-200 SRM 51-21-06 AND CRJ-200 SRM 51-12-00. SEAT RAILS FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM 51-21-49 AND BSM B0560002 ISSUE C. REMOVED AND REPLACED 2 EA. SEAT RAILS L/H SIDE FROM FS364 TO FS409+112. REF: CRJ-200 AMM 53-01-11-000-802 , CRJ-200 SRM 53-01-11-400-802 AND BOMBARDIER REO 601R-53-00-485 REV -D DATED 2018-01-29.. SEE CONTINUATION CARD FOR DETAILS.
